TW: Depressive thoughtsSpoiler:Show
I am on my third week of taking sertraline now for depression. The first week I was getting very weird side effects but I wasn't feeling as down, yet now on the third week I am getting no weird side effects yet I am feeling extremely depressed and I am having suicidal thoughts every day. Has anyone else felt this way when they have taken Sertraline and how long does it last for? I don't really have anyone I can talk to about this as my family don't really understand my problem and I am scared to talk to my friends about it.
Sertraline causing worse depression Watch
- Thread Starter
Last edited by Deyesy; 03-01-2017 at 20:24.
- 03-01-2017 14:21
- TSR Support Team
- 03-01-2017 22:42
Sertraline is an SSRI and here in the US that group of drugs carries a black box warning because they can increase suicidal thoughts in young people. So yes this has happened to other people. I think it should wear off over time but if you feel you can't wait that long I wold advise going back to your GP and asking to change. If you feel you are in immediate danger of hurting yourself I'd definitely recommend going to the A&E department of the nearest hospital. I hope you feel better soon.
- Reporter Team
- 03-01-2017 23:37
I was on Sertraline for a solid week and it gave me the worst spikes of depression and increased suicide - If it really is driving you nuts you need to go to your GP ASAP and get them changed. Don't leave it for any longer to 'fix' itself.